# SDR DALA2025120108749

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 22,707 hours, 9,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Faulted
- Location: Rt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

-DIV- TO JFK DUE TO A BRAKES ALTN R RELEASED MESSAGE. DIVERTED FOR A LONGER RUNWAY.   REPLACED RT BRAKE MANIFOLD 2852GM AND RT BRAKE PRESSURE TRANSDUCER 100GG. (LP 7397914, 1326959)
